On the dimensionlessness of invariant sets

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Let M be a subset of R with the following two invariance properties: (1) M + k subset of or equal to M for all integers k, and (2) there exists a positive integer l greater than or equal to 2 such that 1/l M subset of or equal to M. (For example, the set of Liouville numbers and the Besicovitch-Eggleston set of non-normal numbers satisfy these conditions.) We prove that if h is a dimension function that is strongly concave at 0, then the h-dimensional Hausdorff measure H-h(M) of M equals 0 or infinity.

Original languageEnglish
Pages (from-to)539-543
Number of pages5
JournalGlasgow Mathematical Journal
Volume45
Issue number3
DOIs
Publication statusPublished - Sept 2003

Fingerprint

Dive into the research topics of 'On the dimensionlessness of invariant sets'. Together they form a unique fingerprint.

Cite this